| Catalog Number |
109.528 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
05/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) ¿ the dentist reported that 7 months after dental implant was installed in intraoral region 9#, its non-osseointegration was observed.In addition, the patient presented bone type ii and immediate load procedure was performed.